See Alike in...

Alike App

Browser

hamidown

704d

hey y'all. I recently got diagnosed with EDS. I've had joint issues for 16 years and it took me needing shoulder surgery to get diagnosed. but like what do I do now?

Top reply
    • Mickey_Buff

      694d

      Find a good physical therapist who will listen to you and find a good orthopedic doctor too

    • Mickey_Buff

      694d

      Find a good physical therapist who will listen to you and find a good orthopedic doctor too

    • Chesne

      698d

      Like the person before me said, find a good physical therapist that you trust and that LISTENS to what you say. A good physical therapist is a life saver. Get into exercise that is easy on joints. Rule of thumb: If a normal person can't do something with their joints then you shouldn't be because you can cause more damage.

    • strigiformes

      700d

      I'd suggest seeing a physical therapist if you can. Avoid overworking yourself to where you'll have a flare up, but still stay active. Everyone's symptoms are different, my hypermobility and issues are more in my legs. I gave up on exercise for years and let my muscles weaken because of how painful it was, don't do what I did!! You don't have to run or anything fancy, but I've noticed I really really like walking! If you have days where you need a mobility aid, don't be afraid to use it!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion